Research Repository

Testing for unit roots with flow data and varying sampling frequency

Chambers, MJ (2004) 'Testing for unit roots with flow data and varying sampling frequency.' Journal of Econometrics, 119 (1). 1 - 18. ISSN 0304-4076

Full text not available from this repository.

Abstract

This paper considers tests for a unit root in a flow variable when the span of data and/or the sampling frequency are allowed to vary. The limiting distributions of the statistics are obtained under both the null and alternative hypotheses, thereby enabling an analysis of the consistency properties of the tests to be conducted. Contrary to the situation with a stock variable, it is found that it is possible to consistently test for a unit root in a flow variable even when the span of the data is not increasing. Some new simulation results are provided while the theoretical results obtained help to explain recent simulation findings by other authors involving unit root tests with flow variables. © 2003 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Jul 2012 22:51
Last Modified: 05 Feb 2019 18:15
URI: http://repository.essex.ac.uk/id/eprint/2759

Actions (login required)

View Item View Item